# SDR AWXA200300175

- Difficulty date: January 27, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N5417
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK A 1/2" CRACK WAS FOUND ONN AFT CARGO COMPARTMENT FLOOR BOARD STRINGER L/H SIDE OF CENTER LINE, BS 1475. MAINTENANCE REMOVED DAMAGED ARM OF SUPPORT STRINGER BS 1475; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 51-70-11, PG. 1-7, FIG. 1.
